MathSciNet Relay Station
MathSciNet bibliographic data
MR701639 11Y05 (11-04 11N35)
Gerver, Joseph L. Factoring large numbers with a quadratic sieve. Math. Comp. 41 (1983), no. 163, 287–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement